# SDR C2XA01TY010

- Difficulty date: February 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, FORWARD DIGITAL PLATE JUST AFT OF COCKPIT DOOR HAS CORROSION ON AND AROUND RIVET HEADS.  MAINTENANCE REMOVED CORRODED AREA, MEASURED DAMAGED AREA, FOUND MAX DEPTH TO BE .008 INCH.  NO FURTHER ACTION NEEDED.  REF EMB REF GST-203/2001.  REPAIRS WERE SATISFACTORY,  AIRCRAFT RELEASED FOR SERVICE.  (M)
